# SDR CA000427025

- Difficulty date: April 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM501310
- Condition: Rusted
- Location: Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING A TIRE, THE INBOARD WHEEL BEARING CUP WAS FOUND RUSTED.  THE WHEEL HAD BEEN PREVIOUSLY GREASED WITH AEROSHELL 22 AS PER MANUFACTURERS INSTRUCTIONS AND THERE WAS NO LACK OF GREASE ON THE BEARINGS.
